# SDR RRXA98506

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 55006
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QUANTITY LOSS INFLIGHT.  FOUND NR 2 ENG HYD PUMP INTERNAL SEALS ALLOWING FLUID TO FLOW INTO NR 2 ENG OIL SUPPLY.  DRAINED, FLUSHED ENG OIL TANK 2 TIMES.  REMOVED AND REPLACED OIL FILTER AND ENG HYD PUMP.  PERFORMED LEAK CK OF ENG OIL AND HYD SUPPLY, NONE NOTED.  PERFORMED POWER RUN, OPS CK.  HYD PUMP, NO DEFECTS NOTED.
